# SDR GTIA2017072102103

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,406 hours, 9,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HAD SQUEAL. INSPECTED, CLEANED SEAL. DOOR SILL NO DEFECTS NOTED. REF AMM 52-10-00.
